# SDR DXTA200300117

- Difficulty date: September 15, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N908QS
- Make and model: Cessna 750
- Aircraft serial: 7500108
- Aircraft time: 3,315 hours, 2,124 cycles
- Engine: Allsn AE3007C
- Engine time: 3,315 hours, 2,124 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Condition: Clogged
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FUEL FILTER BYPASS L CAS MESSAGE CAME ON ABOUT 5 SECONDS AFTER TAKEOFF POWER APPLIED.  TAKEOFF ABORTED.  INSTALLED NEW FUEL FILTER & RESET BYPASS INDICATOR IAW AE3007C MM CHAPTER 73-30-00, LEAK AND OPS CHECKED GOOD.
